Pacific Journal of Mathematics

Applications of the topological method of Ważewski to certain problems of asymptotic behavior in ordinary differential equations.

Nelson Onuchic

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1511-1527.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036934

Mathematical Reviews number (MathSciNet)
MR0142834

Zentralblatt MATH identifier
0105.29201

Subjects
Primary: 34.50

Citation

Onuchic, Nelson. Applications of the topological method of Ważewski to certain problems of asymptotic behavior in ordinary differential equations. Pacific J. Math. 11 (1961), no. 4, 1511--1527. https://projecteuclid.org/euclid.pjm/1103036934


Export citation

References

  • [1] I. Barbalat, Applications du principe topologique de T. Wazewski aux equations differ- entielles du second ordre, Ann. Polon. Math., 3 (1958-1959), 303-317.
  • [2] R. Conti, Sistemi differenzialiasintoticamente equivalenti, Rendiconti delAccademia Nazionale dei Lincei. ser. VIII, vol. XXII, fasc. 5, (1957), 588-592.
  • [3] J. Lewowics, Sobre um teorema de Szmdtwna.Publicaciones del Instituto de Mate- matica y Estadstica de la Facultad de Ingenieria y Agrimensura, Montevideo, Uruguay, III, (1960), 125-134.
  • [4] G. R. Sansone, e Conti, Equazioni differenziali non lineari, Consiglio Nazionale delle Ricerche, Monografie Matematiche, 3 Edizioni Cremonese, Roma, (1956).
  • [5] Z. Szmydtwna, Surallure asymptotique des integrales des eqations differentielles ordinaires, Ann, Soc. Polon. Math. Tath. Tome 24, Fasc. II, (1951), 17-34.
  • [6] T. Wazewski, Sur un principe topologique de examen de Vallure asymptotique des integrales des equations differentielles ordinaires, Ann. Soc. Polon. Math. Tome 20, (1947), 279-313.
  • [7] A. Wintner, Small pertubations, Amer. J. Math., 67, (1945), 417-430. FACULDADE DE FILOSOFIA, CIENCIAS E LETRAS RIO CLARO--SAOPAULO--BRASIL